Login New user?  
Applied Mathematics & Information Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 5 > Jan. 2017

 

 

Concavity of the Distribution Function Using Interval Censored Data with Covariates, Vol. 5, No. 1 (Jan. 2017), PP:1-6

doi:10.18576/amisl/050101

Download

Authors:
Bader Aljawadi - Department of Mathematics, Hebron University, Palestine

 

New Fixed Point Theorems in Dislocated Quasi-b-Metric Space, Vol. 5, No. 1 (Jan. 2017), PP:7-11

doi:10.18576/amisl/050102

Download

Authors:
Mujeeb Ur Rahman - Department of Mathematics Government PG Jahanzeb College, Saidu Sharief Swat, Khyber PakhtunKhwa, Pakistan

 

Some Coding Theorems on Generalized Reyni’s Entropy of Order a and Type b, Vol. 5, No. 1 (Jan. 2017), PP:13-19

doi:10.18576/amisl/050103

Download

Authors:
Ashiq Hussain Bhat - P. G. Department of Statistics University of Kashmir, Srinagar-190006, India
M. A. K Baig - P. G. Department of Statistics University of Kashmir, Srinagar-190006, India

 

Soft Supra Strongly Generalized Closed Sets via Soft Ideals, Vol. 5, No. 1 (Jan. 2017), PP:21-26

doi:10.18576/amisl/050104

Download

Authors:
A. M. Abd El-latif - Mathematics Department, Faculty of Education, Ain Shams University, Roxy, 11341, Cairo, Egypt.
Serkan Karatas - Department of Mathematics, Faculty of Science and Arts, Ordu University, Ordu, Turkey

 

An EOQ Model for Generalized Weibull Distribution Deterioration with Selling Price Sensitive Demand and Varying Holding Cost, Vol. 5, No. 1 (Jan. 2017), PP:27-32

doi:10.18576/amisl/050105

Download

Authors:
Vandana Rai - School of Studies in Mathematics, Pt. Ravishankar Shukla University, Raipur, (C.G.), 492010, India
B. K. Sharma - School of Studies in Mathematics, Pt. Ravishankar Shukla University, Raipur, (C.G.), 492010, India

 

Mathematical Analysis of Bioheat Equation for the Study of Thermal Stress on Human Brain, Vol. 5, No. 1 (Jan. 2017), PP:33-39

doi:10.18576/amisl/050106

Download

Authors:
Mir Aijaz - Department of Mathematics, University of Kashmir Hazratbal Srinagar-190006, J & K, India.
Javid Gani Dar - Department of Mathematics and Statistics, IUST, Awantipora, 192122, J & K, India

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved